MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5 LOW PRO RECONSTRUCTION PL 7 HOLES; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5 LOW PRO RECONSTRUCTION PL 7 HOLES; PLATE,FIXATION,BONE
Model Number 245.027
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Additional product code: ktt.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.The product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot: jul 07, 2021.A dhr review was not performed for this pi.This part number is manufactured by elmira.Please reassign this task to the correct group.Elmira jul 08, 2021.Part number: 245.027.Lot number: 33p9103.Part manufacture date: dec 26, 2019.Manufacturing location: elmira.Part expiration date: n/a.Nonconformance noted: n/a.Dhr record review: a review of the device history record revealed no complaint related anomalies.The device history record shows this lot of 3.5 low pro reconstruction pl 7 holes product was processed through the normal manufacturing and inspection operations with no rework nor nonconformities noted.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.A review of the raw material device history record revealed this lot met all specifications with no nonconformance noted.This raw material lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient underwent removal of four unknown 3.5 cortex screw due to conversion acetabulum surgery to total on (b)(6), 2021.There was no surgical delay.The procedure was not completed.The patient outcome is unknown.This complaint involves six (6) devices.This report is for (1) 3.5 low pro reconstruction pl 7 holes this report is 1 of 6 for (b)(4).

Brand Name
3.5 LOW PRO RECONSTRUCTION PL 7 HOLES
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12200038
Report Number2939274-2021-04174
Device Sequence Number4062601
Product Code HRS
UDI-Device Identifier10886982169402
UDI-Public(01)10886982169402
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K031573
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number245.027
Device Catalogue Number245.027
Device Lot Number33P9103
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/21/2021
Initial Report FDA Received Date07/20/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR